# SDR AALA20100426ATL01

- Difficulty date: April 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- Aircraft time: 66,143 hours, 34,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: D29982125
- Part serial: A3712AC
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT NUMBER 1 DOOR SLIDE GAUGE DAMAGED.  REPLACED SLIDE AT LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
